# SDR DALA2017101307606

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,923 hours, 17,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP UPPER SURFACE FOUND DENTED.   REPAIRED IAW SRM 57-53-01.
